advertisement
Question
Posted by: Liza | 2009/02/19

Could anybody else possibly feel worse?

I' m depressed. Not unhappy, just the physical manifestations of depression. The aches and pains, the lack of motivation, the lack of concentration. I saw my psychiatrist on Monday! Why am I feeling like this now? I just want to crawl into a hole and stay there. Instead I' m at work, wasting the works'  money by surfing the net. I think I need to take sick leave tomorrow, but I' m scared that not coming out and actually forcing myself to be sociable is going to make it worse...

What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Fortunately, feeling bad isn't a competition, and nomatter how bad anyone else felt, wouldn't make you feel any better. Now, having seen your pychiatrist on Monday, he's the one likely to be able to suggest why you are feeling worse today. You don't mention what treatment you are receiving, but AD medication AND CBT counselling would be a good idea.
Seroquel is a more reently available med which does seem to suit some people with Bipolar disorder rather well. As do other more recent Bipolar meds / mood stabilizers. Stelazine is not as fashionable for this condition, and the newer drugs seem to do better.
As LS says, all meds have a long list of side-effects --- which are not compulsory ! The system requires that ALL side-effects which ocur, even if fairly rarely, should be listed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: LS | 2009/02/19

Whatever " I think so!" , respect all people' s problems! 1244 was caused by her own behaviour and choices. Chemical imbalances are different, its not a choice!

Reply to LS
Posted by: I think so ! | 2009/02/19

Check the girl out on 1244. Now there is someone who is feeling pretty shit and the sad part is that she can' t take a pill to sort it out and its a lifelong sentence.

Reply to I think so !
Posted by: Liza | 2009/02/19

Hi LS. I' m bipolar 2, diagnosed, for the past 8 years. Before that, I was diagnosed for major depression and on anti-depressants, but the mania manifested pretty soon and the diagnosis was changed.

Reply to Liza
Posted by: LS | 2009/02/19

Hi Lisa

A question - Bipolar I or II? I just now that its definitely the disease talking and you should treat the disease, which is the work of your psychiatrist. If you have a good relationship with him and trust him, I would definitely go on the medication he suggests. Remember that ALL medications has a huge long list of side-effects.

I am also bipolar and have been on medication not for long now, a mood stabilizer and anti-depresant. I also feel like you today, sitting at work like a zombie, so tired and just not lus for anything.

I' m also in CT!

Reply to LS
Posted by: Liza | 2009/02/19

PS. Yes I' m the same Liza who posted on the site a couple of years ago. I' m currently working and living in Cape Town after moving from Pretoria at the end of last year.

My psychiatrist also wants to change me from Epilim and Stelazine for my bipolar to Seroquel (sp?). Read some stuff on the internet about Seroquel and it doesn' t seem too good, although the incidences of diabetes etc. don' t seem to be very frequent. Your opinion on this CS?

Reply to Liza

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement